RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 2, страницы 257–268 (Mi adm657)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

Cross-cap singularities counted with sign

Iwona Krzyżanowska

Institute of Mathematics, University of Gdańsk, 80-952 Gdańsk, Wita Stwosza 57, Poland

Аннотация: A method for computing the algebraic number of cross-cap singularities for mapping from $m$-dimensional compact manifold with boundary $M\subset \mathbb{R}^m$ into $\mathbb{R}^{2m-1}$, $m$ is odd, is presented. As an application, the intersection number of an immersion $g\colon S^{m-1}(r)\to\mathbb{R}^{2m-2}$ is described as the algebraic number of cross-caps of a mapping naturally associated with $g$.

Ключевые слова: cross-cap, immersion, Stiefel manifold, intersection number, signature.

Полный текст: PDF файл (366 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 14P25, 57R45, 57R42, 12Y05
Поступила в редакцию: 22.09.2015
Исправленный вариант: 02.03.2018
Язык публикации: английский

Образец цитирования: Iwona Krzyżanowska, “Cross-cap singularities counted with sign”, Algebra Discrete Math., 25:2 (2018), 257–268

Цитирование в формате AMSBIB
\RBibitem{Krz18}
\by Iwona~Krzy{\.z}anowska
\paper Cross-cap singularities counted with sign
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 2
\pages 257--268
\mathnet{http://mi.mathnet.ru/adm657}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm657
  • http://mi.mathnet.ru/rus/adm/v25/i2/p257

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Krzyzanowska I., Nowel A., “Mappings Into the Stiefel Manifold and Cross-Cap Singularities”, Houst. J. Math., 44:3 (2018), 831–846  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:60
    Полный текст:13
    Литература:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020